# SDR SWAA2013042415126

- Difficulty date: April 2, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 32,183 hours, 22,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 201804
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXT LIGHT COVERS MISSING BETWEEN ROW 2 TO ROW 10.  REMOVED AND REPLACED COVERS IAW MM.
